Please stop saying it is linked to depression. This is FALSE. Ask your doctor about it. There is NO scientific link they can find to tie it in with any kind of depression. Ask your doctor and he will tell you this, or just go do some research yourself.
The only reason people think this is because some Senator's kid committed suicide while on Accutane. He was pissed and made it his mission to take it out on Accutane. The truth is that his son had a long history of mental problems, and had tried to commit suicide twice before he took Accutane. The Accutane was not related to his death...period.
I loved Accutane. I took it a few years ago for just over 5 months. I had terrible acne and it was amazing. I still hardly ever get any pimples to this day. I had a lot of side effects while on it, but I would do it all over again in a heart beat. Acne sucks... I had dry skin, lips, rashes developed on my inner arms and the tops of my hands, my lower back, hips and knees would get sore easily, I got constipated, and maybe some more things I can't remember. With all that it was still 100% worth it. After my great results, 3 of my friends took it after me and all had slightly less side effects, with just as good of results.
There is apparently some link they have found that it can lead to Irritable Bowel Disease. I can't say anything on this because I have been lactose intolerant and had IBS before taking Accutane. For me, actually within the past few months it seems my lactose intolerance and IBSare subsiding. So, who knows. You may develop stomache problems, for me, it made them go away...?